Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
2 Posts
Discussion Starter · #1 ·
My doctor prescribed dicylomine for my IBS-D. This is the first time I have ever been on meds for my IBS. I have a problem swallowing pills so I always crush them, mix them with water in a small glass, and drink it in one gulp(like taking a shot). My friend told me that I should have asked my doctor if it was ok for me to do that because crushing certain pills cause problems. So I was just wondering if anyone knew anything about that.Also I have been on the pill for about 3 days. And I feel like my potty problems are getting better, but the pain after eating is getting worse. Anyone experience that? How long should I wait it out to see if it gets better?Thank you!
 

·
Registered
Joined
·
1,439 Posts
On my old bottle of dicyclomine, it doesn't say anything about not crushing these, but check with the pharmacist. I have 20 mg pills, and I know that I was able to cut these in half. They are very small pills. My mom can't swallow pills well either, and she puts them in a spoonful of applesauce to get them down. Your friend is absolutely right!!! There are meds that CANNOT be crushed, that it can alter the medication. Remember, ask the pharmacist. They know medications better than any doctor. That's what they go to school for. Good luck and hope they work for you.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top